# SDR IPXA09M56635

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMER LTS BAT TEST LO MSG DISPLAYED.  RESET EMER LTS BATT CHARGE C/B OPS GOOD IAW MM CH 33-00-00.
